MAUDE Adverse Event Report: ARTHREX, INC. Ø8X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø8X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø8X 20MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3/7/2025, a facility representative reported via phone and email that an ar-4020c-08 fastthread biocomposite interference screw 8 x 20 mm broke postoperatively in a patient after a soccer injury, resulting in additional surgery on (b)(6) 2025.The patient had the first acl procedure on the right knee on (b)(6) 2024.Two ar-4020c-08 fastthread biocomposite interference screws were implanted successfully, and the patient had no issues afterward.Beginning of (b)(6) 2025, the patient obtained a subsequent injury during a soccer game.X-rays were not taken, but the doctor made a physical diagnosis.A right knee arthroscopy loose body excision was performed on (b)(6) 2025 for the removal of a posttraumatic osteochondral loose bone body along with one 2x2 mm dissolving implant fragment broken off one ar-4020c-08 fastthread biocomposite interference screw 8 x 20 mm.The other screw parts remained inside the patient.The additional surgery was completed successfully, and the patient was fine to date.
 
Additional Manufacturer Narrative
Additional information: d6a, d6b, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0111-eo c.Contraindications - 7.Conditions that tend to limit the patient¿s ability or willingness to restrict activities or follow directions during the healing period.E warnings - 6.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
Ø8X 20MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21663073
Report Number1220246-2025-01095
Device Sequence Number7713637
Product Code MAI
UDI-Device Identifier00888867276963
UDI-Public(01)00888867276963(11)240805(17)280731(10)15297185
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberØ8X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-08
Device Lot Number15297185
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown